Generalized $(\Lambda,b)$-closed sets in topological spaces

Chawalit Boonpok

Abstract


A new class of sets, called generalized $(\Lambda,b)$-closed sets, has been introduced and studied. Also, several properties of generalized $(\Lambda,b)$-closed sets are investigated. Some characterizations of $\Lambda_b$-regular spaces and $\Lambda_b$-normal spaces are discussed.

Keywords


$(\Lambda,b)$-open set, generalized $(\Lambda,b)$-closed set, $\Lambda_b$-normal space, $\Lambda_b$-regular space

Full Text:

PDF

References


D. Andrijevi ́c, On b-open sets, Mat. Vesnik, 48 (1996), 59–64.

D. Andrijevi ́c, Semi-preopen sets, Mat. Vesnik, 38 (1986), 24–32.

M. Caldas, S. Jafari and T. Noiri, On Λb-sets and the associated topology τΛb, Acta Math. Hungar., 110 (2006), 337–345.

H.H. Corson and E. Michael, Metrizability of certain countable unions, Illinois J. Math., 8 (1964), 351–360.

N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1963), 36–41.

A.S. Mashhour, M.E. Abd El-Monsef and S.N. El-Deeb, On precontinuous and weak precontinuous mappings, Pro. Math. Phys. Soc. Egypt, 53 (1982), 47–53.




DOI: http://dx.doi.org/10.11568/kjm.2017.25.3.437

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr